# SDR SWAA2021030452703

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 29,537 hours, 13,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT LOWER EMERGENCY EXIT LIGHT INOP / RE-LAMPED R/H AFT LOWER EMERGENCY EXIT LIGHT PER AMM 33-51-04. OPS CHECKS GOOD.
